MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE COLUMN TS7500 MOBIUS; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE COLUMN TS7500 MOBIUS; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1704695
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
The customer alleged that during the use of the trusystem 7500 surgical table, as a caregiver was lowering the table, a loud bang was heard, and the table "seemed to drop." the customer confirmed that no injury occurred with this event, no further attempts were made to reposition the bed, and the patient was removed.This report was filed in our complaint handling system as complaint #: (b)(4).
 
Event or Problem Description
The customer alleged that during the use of the trusystem 7500 surgical table, as a caregiver was lowering the table, a loud bang was heard, and the table "seemed to drop." the customer confirmed that no injury occurred with this event, no further attempts were made to reposition the bed, and the patient was removed.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
During device inspection a broken spindle for the main lift was identified which caused the initial allegation.The spindle was replaced and the device is working as intended.The defect spindle was investigated further by the legal manufacturer and the supplier.A concrete root cause for the defect could not be determined.Based on this, no further action is required.

Brand Name
OPERATING TABLE COLUMN TS7500 MOBIUS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
daniela avila
carl-zeiss-strasse 7-9
carl-zeiss-strasse 7-9 07318
GM   07318
MDR Report Key17162890
Report Number3007143268-2023-00023
Device Sequence Number14896034
Product Code GDC
UDI-Device Identifier00887761976603
UDI-Public887761976603
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1704695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown